# SDR SCNA20230622190

- Difficulty date: June 20, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 36,883 hours, 17,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SLIDE AND PLACED ON TABLE ON FLOOR. OPENED SLIDE COVER PER AMM 25-64-00.  REMOVED AND REPLACED DAMAGED WINDOW REF: CMM 25-60-37. NEED TO REASSEMBLE COVER AND INSTALL INTO R-2 DOOR. AFTER WINDOW SEALANT SETS UP.
